| Catalog Number |
110028879 |
| Medical Device Problem Code |
Fracture (1260)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/13/2025
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that during a procedure, the black part of the glenosphere inserter broke off.No patient consequences were reported as a result of the event.Attempts have been made and no further information has been provided.
Additional Manufacturer Narrative
(b)(4).Product has been received by zimmer biomet and the investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.If any further information which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The following sections were updated/corrected: b4; b5; d2; g1; g3; g6; h1; h2; h3; h6.Visual examination of the returned product identified signs of use with impaction marks/indentations on the strike plate of the device.There is damage to both prongs at the distal end of the inserter/impactor as well.The black poly impactor tip has fractured and there is epoxy residue located on the black poly impactor tip.Measured the handle of the device and it is conforming to the print specification.Medical records were not provided.Review of the device history record(s) identified no deviations or anomalies during manufacturing.A definitive root cause cannot be determined.The event was confirmed.If any further information which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.
Event or Problem Description
No further event information available at the time of this report.